# SDR ASAA12711056

- Difficulty date: January 19, 2012
- Submitted: February 7, 2012
- Operation: Air carrier
- Aircraft: N626AS
- Make and model: Boeing 737790
- Aircraft serial: 30793
- Aircraft time: 38,127 hours, 16,851 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 143A52403
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN OVERWING BOX CHANNELS CRACKED.  REMOVED AND REPLACED WITH NEW CHANNELS.
